It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


The only reason I am telling you this is because you sound a lot like me when I started out on bcp's - I had perfect skin, no pimples except now and again before my period but nothing serious, and when I started BCP's (Yasmin) I got a terrible outbreak in month 2-3 and stopped. After a few months it went back to normal so I decided to try it again and got on Orthocyclen - same thing. Went from that to Nuvaring, and now I have given up on them and am still getting over all the scars the hormones gave me.

I'm using a diaphram and condom.

I don't want to scare you, because I know a ton of women LOVE yaz for skin, so maybe this is just an initial outbreak? When I brok eout, I knew it was the bc because it was always in the same spot, right around my mouth/chin and when I saw my gyno she said that was hormonal acne most liekly brought on by the pill.

Let us know how it goes and good luck!
I just started taking Yasmin about 2 weeks ago, and like you guys, my skin was almost perfext,except for a few break outs before my period.. But now my skin is breaking out terribly.. Does anyone suggest getting off the pill? Or do the skin (pimples) get worse before the skins gets better????
PLZ help!!





All times are GMT -7. The time now is 11:12 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!